# SDR AALA20110322DWH01

- Difficulty date: March 22, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 61,979 hours, 32,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT DOOR LOWER EXIT LIGHT DIM.  REPLACED MODULE FOR OVERWING EXIT DOOR LOWER EXIT LIGHT.  OPS CHECK NORMAL.
